# SDR CALA2017091803238

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 39,276 hours, 13,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AND SIGNS DID NOT STAY ON FOR MINIMUM OF 15 MINUTES AT LOCATIONS M1670, M1694, AND M1695.  R & R THE BATTERY PACKS IAW MM 33-51-06. OPS CHECKED NORMAL.
